Monday, March 24, 2008

Still on the pill

So I went to see my doctor before coming to work today. As it turned out, I need three cycles of Althea so I started on my second cycle today. I complained about the pain in my breasts which I suspected were side effects of the pill, and she confirmed it. I also told her about the terrible headaches I had the first two days of my menses. As is turns out, though she didn't directly say it, the headaches may actually be another side effect of the pill.

She gave me tips to avoid the headaches before my next cycle. If the headaches persist, I am to see her again to discontinue the pill. My guess is she'll have to change it then. I am not looking forward to the boob and head pains :(

In fairness, the bleeding isn't as bad as the last two months'. It still flows heavily, but only during the first 2 days really. Yesterday's and today's flow seem to be just normal. That really is the main concern.

I also happily reported to her that I've lost about 5 pounds since she last saw me. She says she's looking forward to another 5 off next time I go back. We'll see.

Which reminds me, I'm not even sure if I've managed to keep the 5 off, if they've come back, or if I've lost a couple more. I have not seen Marie for awhile.

6 comments :

  1. Ewa & Hugo said...

    Hi Vera, I visit You now and send You hugs and dogkisses

  2. Hummie said...

    I have heard that migraines are associated with the cycle....I'm sorry you are going through such troubles.

  3. Hummie said...

    I have heard that migraines are associated with the cycle....I'm sorry you are going through such troubles.

  4. Hummie said...

    I have heard that migraines are associated with the cycle....I'm sorry you are going through such troubles.

  5. Hummie said...

    I have heard that migraines are associated with the cycle....I'm sorry you are going through such troubles.

  6. Mec said...

    i'm guessing this means you can never consider injectables as an option someday... because side effects to them are usually more pronounced, and once injected, you cannot 'discontinue' it like the pill... you'd just have to wait out the 3 months of its efficacy

    i am sorry you're having these troubles ganda... hopefully, initial lang ito or you'll find a better pill

 

ss_blog_claim=9abd967768705f22f1b3f6d8aa283a1c ss_blog_claim=9abd967768705f22f1b3f6d8aa283a1c ~*~Made by Vera~*~ using papers and trim from Michelle Bennett's Safari kit and Trimmed (visit mbennett)